# SDR CA040831003

- Difficulty date: August 13, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 22,437 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: C2TE29ND
- Condition: Cracked
- Location: Elevator
- Part time: 22,875 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REGULAR 100 HOUR INSPECTION AD CF-80-25 COMPLETED AND CRACK FOUND ON LT ELEVATOR IB RIB AT ATTACHMENT BOLT.  CRACK WAS LARGER AND MORE VISIBLE ON DOUBLER.  REMOVAL OF DOUBLER REVEALED CRACK ON RIB AS WELL.  RIB REPLACED AND DOUBLER TOO.
